# SDR SWAA2023041923389

- Difficulty date: March 30, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T WING I/B LOWER FAIRING ACEESS PANEL # 194CL HAS SEVERALS FASTENER HOLES BULGING/CRACKED<[01] PREPARED PANEL #194CL FOR REPAIR PER B737 SRM 51-70-06-2R-9 PARA 4.D APPLIED REPAIR IN DAMAGED AREA AT ACEESS PANEL # 194CL AROUND FASTENER HOLES. AS PER REF B737 SRM 51-70-06-2R-9 PARA 4.D; MATERIAL USED RESIN PO# 1800550; CLOHT PO# 1690463 RESTORE FINISH AT LEFT WING I/B LOWER FAIRING ACCESS PANEL 194CL AS PER B 737-700 51-21-72-370-804 AMM51-21-81-370-802;[02] VERIFIED STEP 1.
